# SDR JJBA202201183017

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 34,879 hours, 23,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 69 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRM 69 HAS DAMAGED NUT PLATE AND ELONGATED HOLE AT STGR 7R. REMOVED DAMAGE HOLE FINAL SIZE D=0.252" AT FRAME 69 STR 7R. FOUND TO BE IN LIMITS.
